Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 143019, 15 pages
http://dx.doi.org/10.1155/2009/143019
Research Article

A General Discrete Time Model of Population Dynamics in the Presence of an Infection

1Department of Mathematics and Applications “R. Caccioppoli“, University of Naples “Federico II“, Via Cintia, Monte S. Angelo, 80126 Napoli, Italy
2Department of Mathematical Sciences, Waseda University, 3-4-1 Ohkubo Shinjuku-ku, Tokyo 169-8555, Japan
3Istituto per le Applicazioni del Calcolo “M. Picone”, Via P. Castellino, 111, 80131 Napoli, Italy

Received 16 January 2009; Revised 12 March 2009; Accepted 17 March 2009

Academic Editor: Leonid Berezansky

Copyright © 2009 Giuseppe Izzo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Grossman, M. Feinberg, V. Kuznetsov, D. Dimitrov, and W. Paul, “HIV infection: how effective is drug combination treatment?,” Immunology Today, vol. 19, no. 11, pp. 528–532, 1998. View at Publisher · View at Google Scholar
  2. A. Ramani, A. S. Carstea, R. Willox, and B. Grammaticos, “Oscillating epidemics: a discrete-time model,” Physica A, vol. 333, no. 1–4, pp. 278–292, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Wang, M. Y. Li, and D. Kirschner, “Mathematical analysis of the global dynamics of a model for HTLV-I infection and ATL progression,” Mathematical Biosciences, vol. 179, no. 2, pp. 207–217, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. S. Callaway and A. S. Perelson, “HIV-1 infection and low steady state viral loads,” Bulletin of Mathematical Biology, vol. 64, no. 1, pp. 29–64, 2002. View at Publisher · View at Google Scholar · View at PubMed
  6. G. Izzo and A. Vecchio, “A discrete time version for models of population dynamics in the presence of an infection,” Journal of Computational and Applied Mathematics, vol. 210, no. 1-2, pp. 210–221, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. R. Crisci, V. B. Kolmanovskii, E. Russo, and A. Vecchio, “Boundedness of discrete Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 106–130, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. N. Elaydi, An Introduction to Difference Equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 1996. View at Zentralblatt MATH · View at MathSciNet